# SDR 96FDEA00062

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS IN FRAME BS 600 LBL 34 TO 46 WL 160.  REPAIRED DENTS IN FRAME BS 600 LBL 34 TO 46 WL 160 PER FEDEX SRM 51-40-3.
